Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0022-0021

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

On residualities in the set of Markov continuous semigroups on C1

Autorzy Kuna, B. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We show that the set of all stochastic strongly continuous semigroups on C1 such that limt-oo |||T(t) - Qx*||| = 0, where Qx* is one-dimensional projection for some state X*, is norm open and dense. Moreover this set forms a norm dense Gb if a state X* is strictly positive.
Słowa kluczowe
PL klasy Schattena   operatory   operatory Markova   półgrupy  
EN Schatten classes   operators   Markov operators   semigroups  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 2
Strony 439--453
Opis fizyczny Bibliogr. 14 poz.
Twórcy
autor Kuna, B.
  • Department of Mathematics, Gdańsk University of Technology, ul. Narutowicza 11/12, 80-952 Gdańsk, Poland
Bibliografia
[1] W. Bartoszek, Norm residuality of ergodic operators, Bull. Polon. Acad. Sci. Math. 29.3-4 (1981), 165-167.
[2] W. Bartoszek, Asymptotic properties of the iterates of stochastic operators on (AL) Banach lattices, Ann. Polon. Math. 52 (1990), 165-173.
[3] W. Bartoszek, One parameter positive contraction semigroups are convergent, Univ. Iagiel. Acta Math. 33 (1996), 49-57.
[4] W. Bartoszek, On the residualities of mixing by convolutions probabilities, Israel J. Math. 80 (1992), 183-193.
[5] W. Bartoszek and B. Kuna, On residualities in the set of Markov operators on C1, Proceedings of the Am. Math. Society (to appear).
[6] O. Bratteliand D. W. Robinson, Operator Algebras and Quantum Statistical Mechanics 1, Springer Verlag, 1979.
[7] N. Dunford and J. Schwart z, Linear operators, Interscience Publishers, New York, vol. I 1958.
[8] A. Lasota and M. C. Mackey, Chaos, fractals, and noise. Stochastic aspects of dynamics, Second edition. Applied Mathematical Sciences, 97. Springer-Verlag, New York, (1994). xiv+472 pp. MR 94j:58102.
[9] A. Lasota and J. Myjak, Generic properties of stochastic semigroups, Bull. Polon. Acad. Sci. Math. 40.4 (1992), 283-292.
[10] M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. 1 Functional Analysis, Academic Press, 1972.
[11] J. R. Rether ford, Hilbert Space: Compact Opeators and the Trace Theorem, London Mathematical Society Student Texts 27, 1993.
[12] J. R. Ringrose, Compact Non-Selfadjoint Operators, Van Nostrand, 1971.
[13] R. Sikorski, Funkcje rzeczywiste, PWN Warszawa, vol. I, 1957.
[14] B. Simon, Trace Ideals and their Applications, Cambridge Univ. Press, 1979.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0022-0021
Identyfikatory